# SDR CA120528007

- Difficulty date: May 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,374 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272953
- Condition: Cracked
- Location: Rt Wing
- Part time: 9,454 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED HEAVY CHECK INSPECTION TASK RJ2-27-900-150 FOR FUNCTIONAL CHECK OF EACH AILERON POWER CONTROL UNIT, PCU, THE AME FOUND THE OUTPUT LINK ON THE RT SIDE OTBD AILERON PCU CRACKED. THE LINK WILL BE REPLACED BEFORE ACFT DEPARTS HEAVY.
